MathSciNet Relay Station
MathSciNet bibliographic data
MR2491703 49Q10 (35J91 74K15 74P05)
Del Pezzo, L. M.; Fernández Bonder, J. Some optimization problems for $p$-Laplacian type equations. Appl. Math. Optim. 59 (2009), no. 3, 365–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement